Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 101, NWS Austin/San Antonio, TX

April 24, 2007Frio County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 24, 2007, 8:33 PM CDT for Frio County, Zavala County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2007, 8:33 PM CDT (01:33 UTC)
Expired
Apr 24, 2007, 9:30 PM CDT
In force
57 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

Counties Frio County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 98 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 3:58 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 1.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2857 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2857 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
1.9
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 250133
SVREWX
TXC163-507-250230-
/O.NEW.KEWX.SV.W.0101.070425T0133Z-070425T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
833 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRIO COUNTY IN SOUTH CENTRAL TEXAS...
  ZAVALA COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 930 PM CDT

* AT 828 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED OVER ZAVALA COUNTY...OR ABOUT 7 MILES NORTH OF BIG WELLS...
  AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL ZAVALA COUNTY AT 850 PM CDT
  RURAL FRIO COUNTY AT 850 PM CDT

A TORNADO WATCH IS IN EFFECT. THIS SEVERE THUNDERSTORM MAY CONTAIN A 
TORNADO JUST SOUTH OF THE ZAVALA COUNTY LINE.

LAT...LON 2875 9967 2875 9961 2876 9960 2876 9938
      2877 9937 2877 9920 2864 9921 2864 9967

$$
4 follow-up statements
000 
WWUS54 KEWX 250139
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
838 PM CDT TUE APR 24 2007

TXC163-507-250230-
/O.CON.KEWX.SV.W.0101.000000T0000Z-070425T0230Z/
FRIO TX-ZAVALA TX-
838 PM CDT TUE APR 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR ZAVALA AND FRIO COUNTIES...

AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER ZAVALA COUNTY...OR ABOUT 8 MILES NORTH OF BIG WELLS...
MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 85 NEAR THE DIMMIT COUNTY LINE BY 855 PM CDT

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING 
FOR SOUTH CENTRAL TEXAS. THIS STORM HAS HAD A HISTORY OF PRODUCING 
TORNADOES...AND COULD QUICKLY PRODUCE A TORNADO AT ANY TIME.

LAT...LON 2875 9967 2875 9961 2876 9960 2876 9938
      2877 9937 2877 9920 2864 9921 2864 9967

$$
000 
WWUS54 KEWX 250201
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
900 PM CDT TUE APR 24 2007

TXC507-250210-
/O.CAN.KEWX.SV.W.0101.000000T0000Z-070425T0230Z/
ZAVALA TX-
900 PM CDT TUE APR 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR ZAVALA COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM THAT PRODUCED LARGE HAIL OVER CRYSTAL CITY 
EARLIER HAS SINCE MOVED OUT OF ZAVALA COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 2876 9938 2877 9937 2877 9908 2865 9908
      2865 9940 2876 9940

$$

TXC163-250230-
/O.CON.KEWX.SV.W.0101.000000T0000Z-070425T0230Z/
FRIO TX-
900 PM CDT TUE APR 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR FRIO COUNTY...

AT 858 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THIS STORM WAS LOCATED 12 MILES WEST OF DILLEY...MOVING EAST AT
25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DILLEY BY 925 PM CDT...

THIS IS A DANGEROUS STORM WITH A HISTORY OF PRODUCING TORNADOES AND 
VERY LARGE HAIL UP TO BASEBALL SIZE. IF YOU ARE IN ITS 
PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE 
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD 
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY 
FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 2876 9938 2877 9937 2877 9908 2865 9908
      2865 9940 2876 9940

$$
000 
WWUS54 KEWX 250219
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
918 PM CDT TUE APR 24 2007

TXC163-250230-
/O.CON.KEWX.SV.W.0101.000000T0000Z-070425T0230Z/
FRIO TX-
918 PM CDT TUE APR 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR FRIO COUNTY...

AT 915 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THIS STORM WAS LOCATED NEAR DILLEY...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DERBY AT 925 PM CDT

THIS IS A DANGEROUS STORM WITH A HISTORY OF TORNADOES AND VERY LARGE 
HAIL UP TO BASEBALL SIZE. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 2864 9899 2864 9931 2876 9926 2876 9899

$$
000 
WWUS54 KEWX 250232
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
931 PM CDT TUE APR 24 2007

TXC163-250241-
/O.EXP.KEWX.SV.W.0101.000000T0000Z-070425T0230Z/
FRIO TX-
931 PM CDT TUE APR 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR FRIO COUNTY EXPIRES AT 930 PM
CDT...

ALTHOUGH SOME GUSTY WINDS AND SMALL HAIL REMAINS POSSIBLE THROUGH 
945 PM IN THE DILLEY AREA...THE THREAT FOR SEVERE WEATHER FROM THIS 
THUNDERSTORM HAS DECREASED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 2864 9899 2864 9931 2876 9926 2876 9899

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:43 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Apr 24, 6:43 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
643 PM CDT TUE APR 24 2007

.AVIATION...
A LINE OF THUNDERSTORMS WILL TRACK SLOWLY EAST ACROSS THE AREA.
THUNDERSTORMS WILL IMPACT KDRT AROUND 03Z AND KSAT-KAUS ARND 06Z.
WIND GUSTS TO 45KTS AND HAIL WILL ACCOMPANY THE STORMS. OTHERWISE,
MVFR CIGS WILL LOWER TO IFR BY 06Z. ONCE THE THUNDERSTORMS PASS
OVER THE TERMINALS CIGS WILL LIFT TO VFR AND CLEAR OUT BY 16Z. NW
WINDS OF 10 TO 15 KTS WILL PREVAIL AFTER 16Z.

&&

.PREV DISCUSSION... /ISSUED 545 PM CDT TUE APR 24 2007/

UPDATE...
UPDATED FORECAST TO INCREASE 1ST PERIOD POPS A TAD...MAINLY ACROSS
THE NORTHERN HILL COUNTRY AND EDWARDS PLATEAU BASED ON 18Z NAM
DATA AND THE LATEST RADAR IMAGES SHOWING A LINE OF TSTMS DEVELOPING
ACROSS SOUTHERN PORTIONS OF WFO SJT.

NEW SUITE OF PRODUCTS OUT SHORTLY.

PREV DISCUSSION... /ISSUED 325 PM CDT TUE APR 24 2007/

DISCUSSION...BUSY NIGHT AHEAD UPPER SYSTEM ACROSS INTERMOUNTAIN
REGION APPEARS TO BE SLOWING AS DRY LINE HAS COME TO A CRAWL
ACROSS THE CONCHO VALLEY EDWARDS..PLATEAU REGIONS. AS UPPER JET
STREAKS MOVE OVER AREA IN BASE OF UPPER LOW TONIGHT IT WILL
ENCOUNTER THE LOW LEVEL JET FEEDING RICH GULF MOISTURE NORTH. THIS
INTERSECTION WITH ITS ASSOCIATED UPPER LEVEL INSTABILITY AND
FAVORABLE WIND SHEARS WILL LEAD US TO PREDICT A SIGNIFICANT SEVERE
WEATHER AND EVENTUAL FLASH FLOOD EVENT TONIGHT. A FLASH FLOOD
WATCH IS IN EFFECT TONIGHT FOR MUCH OF THE EASTERN TWO THIRDS OF
THE REGION. THE TROUGH WILL PUSH ACROSS TOMORROW WITH A DRYING
WEST TO NORTHWEST FLOW. SUBTROPICAL WESTERLIES TAKE OVER THURSDAY
WITH DRY COOL NIGHTS AND WARM AFTERNOONS THROUGH FRIDAY. SOME LATE
NIGHT AND MORNING RADIATION FOG MAY OCCUR FRIDAY MORNING. UPPER
RIDGING WILL FOLLOW OVER THE WEEKEND BUT ANOTHER UPPER LOW WILL
DEVELOP OVER SOUTHERN CALIFORNIA THURSDAY AND ALLOW WEAK IMPULSES
TO BRING CLOUDINESS INTO THE AREA..DESPITE WEAK RIDGING ALOFT.
WELL LIKELY BE INFLUENCED BY THE SUBTROPICAL JET THROUGH THE
MIDDLE OF NEXT WEEK WITH INCREASING LOW AND MID LEVEL MOISTURE AND
INCREASING CHANCES FOR RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  85  54  83  59 /  90  30  -    0  -
AUSTIN BERGSTROM INTL AIRPORT  64  83  52  81  55 / 100  40  -    0  -
DEL RIO INTL AIRPORT           63  90  58  87  66 /  40  -   -   -   -
SAN ANTONIO INTL AIRPORT       65  83  54  83  61 /  80  20  -    0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...
LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON...WILSON.

&&

11/06
Hazardous weather outlook, Apr 24, 6:10 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 PM CDT TUE APR 24 2007

TXZ171>173-183>194-202>209-217>225-228-252245-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
545 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN
HILL COUNTRY AND ADJACENT AREAS ALONG THE I-35 CORRIDOR. THE
HIGH RISK AREA IS GENERALLY TO THE RIGHT OF A LINE FROM LEXINGTON
TO BOERNE TO MOUNTAIN HOME TO SAN SABA.

OUTSIDE OF THIS LINE...THERE IS A MODERATE RISK OF SEVERE
THUNDERSTORMS ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS. A FLASH
FLOOD WATCH IS ALSO IN EFFECT FOR TONIGHT THROUGH EARLY WEDNESDAY
MORNING FOR NEARLY ALL OF SOUTH CENTRAL TEXAS.

A STRONG AND SLOW MOVING SPRING STORM SYSTEM WILL BRING A THREAT
FOR SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING TORNADOES...VERY
HEAVY RAINFALL...LARGE HAIL...AND DAMAGING WINDS. THE TORNADO AND
HEAVY RAIN THREAT WILL BE GREATEST ACROSS AREAS GENERALLY NORTH OF
I-10 AS A SLOW MOVING SQUALL LINE SWEEPS SLOWLY ACROSS THE AREA
LATE THIS EVENING INTO THE EARLY MORNING HOURS. WIDESPREAD RAINS
OF 1 TO 2 INCHES CAN BE EXPECTED OVER THE WATCH AREA...WITH
LOCALIZED HIGHER TOTALS OF 3 TO 5 INCHES POSSIBLE NORTH OF I-10.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED LATER THIS EVENING.

In the hours before

Local storm report, Apr 24, 6:47 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             EAGLE PASS              28.71N 100.49W
04/24/2007  E1.00 INCH       MAVERICK           TX   TRAINED SPOTTER

&&

BF
Local storm report, Apr 24, 6:57 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
657 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             EAGLE PASS              28.71N 100.49W
04/24/2007  E1.75 INCH       MAVERICK           TX   LAW ENFORCEMENT

&&

BF
Local storm report, Apr 24, 8:04 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     TORNADO          3 SE EAGLE PASS         28.68N 100.46W
04/24/2007                   MAVERICK           TX   LAW ENFORCEMENT

            MAVERICK CO DISPATCH REPORTED A TORNADO IN LOMA LINDA.
            MULTIPLE INJURIES WITH DAMAGE TO HOMES. TIME ESTIMATED
            FROM RADAR.

&&

BF
Local storm report, Apr 24, 8:27 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
827 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             CRYSTAL CITY            28.69N 99.83W
04/24/2007  E1.75 INCH       ZAVALA             TX   LAW ENFORCEMENT

&&

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:33 PM CDTTornado WarningEWXDimmit57 min
Apr 24, 7:37 PM CDTSevere Thunderstorm WarningEWXZavala53 min
Apr 24, 8:26 PM CDTTornado WarningEWXDimmit34 min
Apr 24, 9:11 PM CDTSevere Thunderstorm WarningEWXUvalde64 min
Apr 24, 9:29 PM CDTSevere Thunderstorm WarningEWXMaverick31 min
Apr 24, 9:46 PM CDTSevere Thunderstorm WarningEWXUvalde, Zavala59 min
Apr 24, 10:07 PM CDTSevere Thunderstorm WarningEWXMaverick53 min
Apr 24, 10:21 PM CDTFlash Flood WarningEWXMaverick, Uvalde, Zavala4 hr
Apr 24, 11:00 PM CDTSevere Thunderstorm WarningEWXMaverick46 min
Apr 24, 11:11 PM CDTSevere Thunderstorm WarningEWXMedina64 min
Apr 24, 11:18 PM CDTSevere Thunderstorm WarningEWXDimmit57 min
Apr 24, 11:43 PM CDTSevere Thunderstorm WarningEWXFrio48 min
Apr 24, 11:51 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar54 min
Apr 25, 12:06 AM CDTFlash Flood WarningEWXBexar, Medina114 min
Apr 25, 12:08 AM CDTTornado WarningEWXAtascosa, Bexar37 min
Apr 25, 12:21 AM CDTSevere Thunderstorm WarningEWXComal, Guadalupe54 min
Apr 25, 12:38 AM CDTSevere Thunderstorm WarningEWXBexar, Wilson48 min
Apr 25, 1:23 AM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales53 min
Apr 25, 1:36 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca54 min
Apr 25, 1:46 AM CDTTornado WarningEWXFayette, Gonzales29 min
Apr 25, 2:03 AM CDTTornado WarningEWXLavaca33 min
Apr 25, 2:06 AM CDTSevere Thunderstorm WarningEWXBastrop24 min
Apr 25, 2:53 AM CDTSevere Thunderstorm WarningEWXAtascosa37 min
Apr 25, 3:54 AM CDTSevere Thunderstorm WarningEWXDeWitt36 min
Apr 25, 4:26 AM CDTSevere Thunderstorm WarningEWXDeWitt19 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.